# SDR SCNA99012

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 31 Def
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, AN INOPERATIVE LIGHT WAS FOUND IN THE FLOOR TRACK LIGHTING AT SEAT 31DEF.  REPAIRED EMERGENCY LIGHT AT SEAT 31DEF, OPERATIONALLY CHECKS GOOD.
